# SDR 2022F00179

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 2,085 hours, 1,360 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Stinger
- Part number: 691262021
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 2,085 hours, 1,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STINGER UPPER NUTPLATE DRAG ANGLES ARE CORRODED AT NUTPLATES.
